Integral condition for oscillation of half-linear differential equations with damping

Applied Mathematics Letters Volume 79 Page 146-154 published_at 2018-05
アクセス数 : 1053
ダウンロード数 : 93

今月のアクセス数 : 0
今月のダウンロード数 : 0
File
Title
Integral condition for oscillation of half-linear differential equations with damping
Creator
Ishibashi Kazuki
Source Title
Applied Mathematics Letters
Volume 79
Start Page 146
End Page 154
Journal Identifire
ISSN 0893-9659
Descriptions
The purpose of this paper is to provide an oscillation theorem that can be applied to half-linear differential equations with time-varying coefficients. A parametric curve by the coefficients is focused in order to obtain our theorem. This parametric curve is a generalization of the curve given by the characteristic equation of the second-order linear differential equation with constant coefficients. The obtained theorem is proved by transforming the half-linear differential equation to a standard polar coordinates system and using phase plane analysis carefully.
Subjects
Oscillation
Half-linear differential equation
Phase plane analysis
Language
eng
Resource Type journal article
Date of Issued 2018-05
Publish Type Accepted Manuscript
Access Rights open access
Relation
[DOI] 10.1016/j.aml.2017.12.012